# SDR 95ZZZM533

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-15, FOUND RIGHT WING RS AFT FLAP CENTER HINGE FITTING MOUNT AREA REAR SPAR WEB, CRACKED .75 INCH IN EYEBROW AT UPPER OUTBOARD HOLE.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SERVICE BULLETIN 57-179 AND DRAWING J060272-502.  TOTAL CYCLES 78,686.
